MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-09-57-135
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a physician was attempting to use a visi por stent system to treat a lesion in the prox iliac artery ¿ common exhibiting moderate calcification and tortuosity.No damage noted to packaging (i.E.Shelf carton, hoop/tray), no issues noted when removing the device from the hoop/tray, device was prepped per the ifu with no issues noted.It was reported that stent dislodgement occurred during delivery to/at lesion.Stent was dislodged at the distal end of the sheath.Deployed a 4mm visi pro stent past the stent, inflated and pulled back the stent into the sheath.Pulled stent back through the sheath and successfully removed from the sheath.The device did not pass through a previously-deployed stent, resistance was not encountered when advancing the device, excessive force was not used.No further patient injury reported for this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A 7fr terumo sheath was used to treat the lesion.The lesion was pre-dilated, resistance was encountered at the distal end of the sheath at the lesion site.It was reported that the physician thinks the stent dislodgement occurred due to the interaction with the sheath.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8381363
Report Number2183870-2019-00103
Device Sequence Number1922507
Product Code FGE
UDI-Device Identifier00821684036617
UDI-Public00821684036617
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Catalogue NumberPXB35-09-57-135
Device Lot NumberA691463
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer03/19/2019
06/06/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/01/2019
06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;